# SDR IXXA06SMN032S

- Difficulty date: January 12, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, LT RUDDER EXTERNAL SKIN CORRODED, STA ZR 257.906.  PERFORMED MAJOR REPAIR IAW DC8 SRM 55-6-1.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 55-2-0 PG 12.  REMOVED CORRODED PLATING IAW DC8 SRM 55-1-0, DC8 SRM 51-1-21.  FABRICATED NEW PLATING + BONDED FINGER DOUBLER (AL2024T30 0.016) IAW DC8 SRM 55-6-1 FIG 1 ITEM “A”. BONDED BOTH PARTS WITH HYSOL IAW DC8 SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA + NEW PANEL PLATING IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW DC8 SRM 51-1-21.  REFER TO NR 2849 FOR BALANCING.
